# SDR 2008UALA06437

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 142N273611
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR TORQUE BOX AREA, AT BS 1645 AND STR 11L, EMERGENCY POWER ASSIST CABLE MECHANISM FITTING CRACKED.  REPLACED EMERGENCY POWER ASSIST CABLE MECHANISM FITTING.
